# SDR SWIA201333049

- Difficulty date: March 19, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 26,084 hours, 22,009 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME AURAL WARNING ASSOCIATED WITH THE ANTI ICE DUCT WARNING, 14TH STAGE PYLON DUCT INDICATED RED, ON RIGHT SIDE.  (FLT 5599)  INSTALLED RIGHT ENGINE PYLON SENSING LOOP A58WK IAW AMM.  PERFORMED GROUND RUNS WITH NO LEAKS OR DEFECTS NOTED.  OPS CHECK GOOD.
